# SDR SWAA2025092606286

- Difficulty date: August 19, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 951.07 BTW STR 16R TO STR 17R WL 210 AFT GALLEY AND LAV .   PERFORMED BLENDOUT LOCATED ON FRAME BS 951.07 BTW STRINGER 16R AND STRINGER 17R WL 210 AT AFT GALLEY AREA. IAW EA# 25-153-02381-WIP1 & EA# 25-153-02381.<
